# SDR 96UAL900008

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 651784528
- Condition: Leaking
- Location: Lt Elev Pcu
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX UNDER AMBER ALERT DUE TO LOSS OF A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE IN FLIGHT.  REPLACED PRESSURE LINE AT LEFT ELEVATOR POWER CONTROL UNIT DUE TO LEAK.
